| Model Number |
BF-1T180 |
| Medical Device Problem Codes |
Degraded (1153); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation found the coating of the connecting tube was peeling and the forceps channel port was shaved.Based on the results of the investigation, it is likely that the following led to the malfunction: known inherent risk of device.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device evaluation, the bronchovideoscope exhibited the coating of the connecting tube was peeling and the forceps channel port was shaved.There was no patient involvement.